# SDR SWIA201502040690

- Difficulty date: January 9, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 29,627 hours, 24,455 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP, INBD ACTUATOR TUBE END FITTING HAS CORROSION, C-CHECK, RO 2/4/15.  REPAIRED LT WING INBD FLAP INBD ACTUATOR TUBE END FITTING AREA, REF STS EA PERMANENT REPAIR, STEPS 1-6 . 1.60" BY 1.20" BY .261" WITHIN LIMITS.
